Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21035
Title: The vehicle routing problem with time-varying travel times and a solution method
Authors: Ji, P 
Wu, Y
Liu, H
Wu, H
Keywords: Genetic algorithm
Time-varying travel time
Vehicle routing problem
Issue Date: 2009
Publisher: Kumamoto
Source: International journal of innovative computing, information and control, 2009, v. 5, no. 4, p. 1001-1011 How to cite?
Journal: International Journal of Innovative Computing, Information and Control 
URI: http://hdl.handle.net/10397/21035
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
Citations as of Oct 30, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Nov 9, 2018

Page view(s)

85
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.